# SDR SIMA202008031001

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 8,844 hours, 5,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  PERFORMED EMERGENCY LIGHT POWER UNIT CHARGE IAW AMM 33-50-01 OPERATIONAL TEST OF THE EMERGENCY LIGHTING OK REF. 33-50-00.
